Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 18, Number 2

The Pfaffian-Grassmannian derived equivalence
Lev Borisov and Andrei Caldararu.
J. Algebraic Geom. 18 (2009), 201-222
Abstract, references and article information
Full-text PDF
MathSciNet review: 2475813
Holomorphic maps from rational homogeneous spaces onto projective manifolds
Chi-Hin Lau.
J. Algebraic Geom. 18 (2009), 223-256
Abstract, references and article information
Full-text PDF
MathSciNet review: 2475814
Dénombrabilité des classes d’équivalences dérivées de variétés algébriques
Mathieu Anel and Bertrand Toën.
J. Algebraic Geom. 18 (2009), 257-277
Abstract, references and article information
Full-text PDF
MathSciNet review: 2475815
Differentiability of volumes of divisors and a problem of Teissier
Sébastien Boucksom, Charles Favre and Mattias Jonsson.
J. Algebraic Geom. 18 (2009), 279-308
Abstract, references and article information
Full-text PDF
MathSciNet review: 2475816
Theta functions on moduli spaces of $G$-bundles
Gerd Faltings.
J. Algebraic Geom. 18 (2009), 309-369
Abstract, references and article information
Full-text PDF
MathSciNet review: 2475817
Low-dimensional singularities with free divisors as discriminants
Ragnar-Olaf Buchweitz, Wolfgang Ebeling and Hans-Christian Graf von Bothmer.
J. Algebraic Geom. 18 (2009), 371-406
Abstract, references and article information
Full-text PDF
MathSciNet review: 2475818
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website